Die Invarianten der affinen Gruppe.

Roland Weitzenböck

Jahresbericht der Deutschen Mathematiker-Vereinigung (1913)

  • Volume: 22, page 192-208
  • ISSN: 0012-0456; 1869-7135

How to cite


Weitzenböck, Roland. "Die Invarianten der affinen Gruppe.." Jahresbericht der Deutschen Mathematiker-Vereinigung 22 (1913): 192-208. <http://eudml.org/doc/145365>.

author = {Weitzenböck, Roland},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {192-208},
title = {Die Invarianten der affinen Gruppe.},
url = {http://eudml.org/doc/145365},
volume = {22},
year = {1913},

AU - Weitzenböck, Roland
TI - Die Invarianten der affinen Gruppe.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1913
VL - 22
SP - 192
EP - 208
UR - http://eudml.org/doc/145365
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.